MathSciNet Relay Station
MathSciNet bibliographic data
MR903393 (88i:35088) 35K65 (35K55 76S05)
Diaz, Jesus Ildefonso; Kersner, Robert On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium. J. Differential Equations 69 (1987), no. 3, 368–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement